Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest ThereIsHope

is there an initial berak out with doxy??

No, I don't think so. If there is my derm didn't mention I'd have one, and I didn't have one either time I took it. So good news for you today :D:D:D

Share this post


Link to post
Share on other sites
Guest Sincerely_Me

I'm on doxy...no initial break out. Works great!

Share this post


Link to post
Share on other sites

just joined the doxy club

Its just like all the other medications, I'm on that shit. I'm ready for acne to fuckin end already this January I will be 18 so maybe Ill start seein some changes.

Share this post


Link to post
Share on other sites

I don't think i experienced an IB when i started doxy because my skin was pretty bad so i dare say i wouldn't have noticed a few extra pimples and cysts...

Share this post


Link to post
Share on other sites

You won't get an initial outbreak with any oral antibiotics. If you do see outbreaks then its just coincidence

It's impossible to get a IB from oral Antibotics...all you're doing is nuking the bacteria in your body...so actually you should see some results the first week...if you're using stuff like Benzaclin or something with BP along with another topical AB you'll clear out your pores of all the junk in them, and you should kill any bacteria by taking the oral AB.

I'm taking Doxy and it works great...problem is my derm said take 2 100mg a day...well i take 3 usually...

I found that 3 works A LOT better...but don't do what i do..because if you die or something i don't wanna feel bad...since it's pretty much impossible also to die from a AB i see no problem..it just kills bacteria that your body is full of ...it also gets rid of inflammation and redness...atleast that's what my derm told me.

Anyways keep on Doxy..you should like it..until you get the occasional sick...you'll more than likely throw up ATLEAST once...i have a very tough stomach and i even threw up after taking it one day...and i was dry heaving since i had a empty stomach..painful crap.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×